# SDR AT0500020

- Difficulty date: July 3, 2005
- Submitted: July 6, 2005
- Operation: Air carrier
- Aircraft: N942AT
- Make and model: Boeing 717-200
- Aircraft serial: 55005
- Engine: Rroyce BR700715A130
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29982225
- Part serial: 2683
- Condition: Deployed
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE DEPLOYED BY GROUND PERSONNEL.  REMOVED AND REPLACED R-1 DOOR SLIDE.
